Brown, Jason

  Professor
  PhD - University of Toronto
  MSc - University of Toronto

  Mail: Address
  e-mail:brown@mathstat.dal.ca
  Office: Chase Room 204
  Tel: (902)494-7063
  Fax: (902)494-5130
  Homepage:  Dr. Jason Brown's Website

Photo of prof Brown

  • Research Interests:

    • Chromatic polynomials
    • Network reliability
    • Independence in Graphs
    • Simplicial Complexes
    • Mathematics and Music

  • Selected Recent Publications:

    • Jason I. Brown, Karl Dilcher and Dante Manna, On a Sequence
      of Sparse Binomial Type Polynomials, Journal of Mathematical
      Analysis and Applications, accepted for publication.


    • JJason I. Brown, Yakup Koc and Robert Kooij, Inflection Points
      for Network Reliability, Telecommunication Systems Journal,
      accepted for publication.


    • Anthony Bonato, Jason I. Brown, Graeme Kemkes and Pawel Pralat,
      Independence and Chromatic Densities of Graphs, Journal of
      Combinatorics 2 (2011), 397-412.


    • Jason I. Brown and Richard Hoshino, Well-Covered Circulant
      Graphs, Discrete Mathematics 311 (2011), 244-251.


    • Jason I. Brown and Richard Hoshino, Proof of a Conjecture on Fractional
      Ramsey Numbers, Journal of Graph Theory 63 (2010), 164-178.




  • Research Group: Applied Mathematics; Graphs and Games Group

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572